# SDR C2XA10TY120

- Difficulty date: September 5, 2010
- Submitted: September 5, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 24,871 hours, 24,005 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: 14529426002
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS -  A/C CURRENTLY IN A C-CHECK STATUS WHEN INSPECTION FOUND THE NR 1 ENGINE LOWER YOLK MOUNT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE YOLK IAW EC5440-01028.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
